Related Questions

I'm a healthy 43yr old. I took 1 dose of tarmiflu last Spring. My heart rate increased from 60bpm to 120bpm within 20 mins. Is it safe to take again?

Cautious... Tachycardia is not listed as a side effect of Tamiflu, (oseltamivir) we cannot give an accurate opinion on what type of reaction you were expeiencing at the time. I would suggest not to take it unless recommended by your doctor and under close surveillance if he/she agrees. Read more...

In bed last night, heart rate increased and stayed that way for an hour or so, average 95 bpm resting. Woke this morning with migraine, related??

Heart rate. it is difficult to comment with such little history. Given your age there can be many variables which will include medications ( if you are taking) , the medical conditions. you should see your GP to discuss the matter in detail. Read more...
Maybe? Could be if you were in pain or you had some sort of preceding symptoms but a heart rate of 95 is generally not a big issue. Worth discussing with your GP if concerned. Read more...
Palpitations. Needs examination by doctor and possibly an ECG (heart tracing) if in doubt. Palpitations can in themselves be associated with other bodily symptoms such as migraine. While a heart rate of 95 is within normal range, an urgent assessment is needed to exclude the possibility of serious conditions. Here is some general information on palpitations. http://patient.info/health/palpitations-leaflet. Read more...
See doctor . Pain can cause heart rate to increase . Increased heart rate can be due to fever , heart related issues, anxiety etc . Examination and Exg would be recommended, please consult your family doctor. . Read more...
Headache, lack sleep. Having a poor night's sleep is a likely link between the headache and what occurred overnight.
Generally we would consider a heart rate up to 100 to be normal. If it was going well over this or you felt it was irregular this may be worth getting an ECG (heart tracing) for. Presume you already passed through menopause? This could be another link. Read more...

Resting heart rate increased at 100 BPM its annoying me and im on dostinex (cabergoline) since 2 weeks. Should I worry? Should I go to the hospital?

Call your prescriber. Usually people do not feel increases in their heart rate. It is more likely that the heart rate increase is a marker of something else happening as a side effect of the medication such as the common side effect of blood pressure lowering. There is nothing dangerous about this level of heart rate temporarily . Call your doctor and schedule an appointment to discuss it. Read more...